# SDR 2007UALA02965

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 43,213 hours, 6,579 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Board
- Condition: Faulted
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DET ZONE 1 CARGO AFT MESSAGE.  REPLACED CARGO SMOKE DETECTOR. TESTED THRU THE MAINTENANCE ACCESS TERMINAL.  NO MESSEGE FOUND GROUND TESTED NORMAL.  SUSPECT ELECTRONIC CIRCUIT FAULT.
